# SDR A6WA201040556

- Difficulty date: July 16, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP VANE HAS 3 AREAS OF CHAFING OTBD AND MID CHAFING POINTS IN LIMITS OF REO 601R-57-52-004, REV C.  REPLACED INBD L/E IAW SRM.
